# SDR ASAA2013010393613

- Difficulty date: January 3, 2013
- Submitted: January 12, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 15,555 hours, 4,923 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 7588429101
- Condition: Tripped
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG, DPI INDICATOR BUTTON EXTENDED.  ACFT GROUNDED.  PERFORMED FIM FAULT ISOLATION IAW 24-11-00.  R & R NR 2 ENGINE IDG SCAVENGE & CHARGE FILTER & OIL IAW AMM 24-11-41.  LEAK CHECKED GOOD.
